# SDR UPS00232370

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 62,069 hours, 45,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACKS NOTED IN FASTENER HOLES OF MAIN CARGO DOOR CUTOUT AT FORE AND AFT HINGES ATTACH HOLES AT STR 3, BS 487.5, 610.25 (OUTER HOLES) 611.75 (OUTER HOLE) 613, 614 AS IDENTIFIED IN 727 NDT PT 6, 53-10-27 FIG NR 16 SHEETS 2 AND 3.  REPLACED CROWN SKIN ASSY (P/N 65-42370-52) PER BFG ER 99-6465.
